Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 15, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Nov 1, 2007, 1:26 PM PDT for 4 counties in California. It took effect at Nov 3, 2007, 3:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2007, 1:26 PM PDT (20:26 UTC)
- In effect from
- Nov 3, 2007, 3:00 AM PDT
- Expired
- Nov 3, 2007, 2:02 PM PDT
- In force
- 11 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSGX 012026 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 126 PM PDT THU NOV 1 2007 ...RED FLAG WARNING IN EFFECT LATE FRIDAY NIGHT THROUGH SUNDAY IN THE MOUNTAINS AND VALLEYS MAINLY FOR LOW HUMIDITIES... .HIGH PRESSURE WILL DEVELOP IN THE GREAT BASIN AND BRING LOW HUMIDITIES TO THE AREA AND LOCALLY GUSTY WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS. THE LOCAL GUSTY WINDS WILL MAINLY OCCUR SATURDAY MORNING AND THEN DECREASE LATE IN THE DAY. RELATIVE HUMIDITIES WILL DECREASE TO AROUND 10 PERCENT BEFORE NOON SATURDAY AND COULD REMAIN AT THOSE LEVELS FOR UP TO 10 HOURS. AFTER A MODEST RECOVERY SATURDAY NIGHT...THESE LOW HUMIDITIES WILL CONTINUE ALL DAY SUNDAY. CAZ248-250-255>258-021100- /O.UPG.KSGX.FW.A.0008.071103T1000Z-071105T0400Z/ /O.NEW.KSGX.FW.W.0015.071103T1000Z-071105T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 126 PM PDT THU NOV 1 2007 ...RED FLAG WARNING IN EFFECT FROM 3 AM PDT SATURDAY TO 8 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 AM PDT SATURDAY TO 8 PM PST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS WILL DEVELOP FRIDAY NIGHT AND VERY DRY AIR WILL MOVE INTO THE REGION SATURDAY MORNING. THE WINDS WILL NOT BE VERY STRONG WITH THIS EVENT. WINDS WILL BE 15 TO 25 MPH BELOW PASSES AND CANYONS WITH VERY ISOLATED GUSTS TO AROUND 45 MPH. WINDS WILL BE STRONGEST SATURDAY BETWEEN 6 AM AND NOON...BELOW THE CAJON PASS AND IN THE FOOTHILLS OF NORTHEASTERN ORANGE COUNTY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO A HIGH FIRE GROWTH POTENTIAL. BREEZY CONDITIONS ON SATURDAY AND HIGHER TEMPERATURES ON SATURDAY AND SUNDAY WILL ALSO CONTRIBUTE TO THE HIGH FIRE GROWTH POTENTIAL. $$ MM
5 follow-up statements
000 WWUS86 KSGX 021226 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 526 AM PDT FRI NOV 2 2007 ...RED FLAG WARNING IN EFFECT LATE TONIGHT THROUGH SUNDAY FOR ALL OF THE MOUNTAINS AND INLAND VALLEYS MAINLY FOR LOW HUMIDITIES... .HIGH PRESSURE DEVELOPING IN THE GREAT BASIN WILL BRING VERY DRY CONDITIONS TO THE AREA...AND LOCALLY GUSTY OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS. THE NORTHEAST TO EAST WINDS WILL MAINLY OCCUR LATE TONIGHT AND SATURDAY...THEN WEAKEN THROUGH SUNDAY. THIS WIND EVENT WILL BE MUCH WEAKER...SHORT LIVED AND MORE LOCALIZED THAN DURING THE RECENT MAJOR FIRE OUTBREAK. RELATIVE HUMIDITIES WILL DECREASE TO AROUND 10 PERCENT BEFORE NOON SATURDAY AND COULD REMAIN AT THOSE LEVELS FOR UP TO 10 HOURS. EXPECT POOR HUMIDITY RECOVERY FOR SATURDAY NIGHT...AND LOW HUMIDITIES WILL CONTINUE ALL DAY ON SUNDAY. CAZ248-250-255>258-022130- /O.CON.KSGX.FW.W.0015.071103T1000Z-071105T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 526 AM PDT FRI NOV 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM PDT SATURDAY TO 8 PM PST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM PDT SATURDAY TO 8 PM PST SUNDAY. NORTHEAST WINDS WILL DEVELOP FRIDAY NIGHT THROUGH SATURDAY MORNING. THE WINDS WILL NOT BE VERY STRONG WITH THIS EVENT. WINDS WILL BE 15 TO 25 MPH BELOW PASSES AND CANYONS WITH LOCAL GUSTS AROUND 35 TO 45 MPH. WINDS WILL BE STRONGEST SATURDAY BETWEEN 6 AM AND NOON...BELOW THE CAJON PASS AND IN THE FOOTHILL CANYONS OF THE SANTA ANA MOUNTAINS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO A HIGH FIRE GROWTH POTENTIAL. BREEZY CONDITIONS ON SATURDAY AND HIGHER TEMPERATURES ON SATURDAY AND SUNDAY WILL ALSO CONTRIBUTE TO THE HIGH FIRE GROWTH POTENTIAL. $$
000 WWUS86 KSGX 022129 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 229 PM PDT FRI NOV 2 2007 ...RED FLAG WARNING IN EFFECT LATE TONIGHT THROUGH SUNDAY FOR ALL OF THE MOUNTAINS AND INLAND VALLEYS MAINLY FOR LOW HUMIDITIES... .HIGH PRESSURE DEVELOPING IN THE GREAT BASIN WILL BRING VERY DRY CONDITIONS TO THE AREA...AND LOCALLY GUSTY OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS. THE NORTHEAST TO EAST WINDS WILL MAINLY OCCUR LATE TONIGHT AND SATURDAY...THEN WEAKEN THROUGH SUNDAY. THIS WIND EVENT WILL BE MUCH WEAKER...SHORT LIVED AND MORE LOCALIZED THAN DURING THE RECENT MAJOR FIRE OUTBREAK. RELATIVE HUMIDITIES WILL DECREASE TO AROUND 10 PERCENT BEFORE NOON SATURDAY AND COULD REMAIN AT THOSE LEVELS FOR UP TO 10 HOURS. EXPECT POOR HUMIDITY RECOVERY FOR SATURDAY NIGHT...AND LOW HUMIDITIES WILL CONTINUE ALL DAY ON SUNDAY. CAZ248-250-255>258-030530- /O.CON.KSGX.FW.W.0015.071103T1000Z-071105T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 229 PM PDT FRI NOV 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM PDT SATURDAY TO 8 PM PST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM PDT SATURDAY TO 8 PM PST SUNDAY. NORTHEAST WINDS WILL CONTINUE TO INCREASE THROUGH SATURDAY...THEN DROP OFF ON SUNDAY. THE WINDS WILL BE 15 TO 25 MPH BELOW PASSES AND CANYONS WITH LOCAL GUSTS AROUND 35 TO 45 MPH. WINDS WILL BE STRONGEST SATURDAY MORNING...BELOW THE CAJON PASS AND IN THE FOOTHILL CANYONS OF THE SANTA ANA MOUNTAINS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO A HIGH FIRE GROWTH POTENTIAL. BREEZY CONDITIONS ON SATURDAY AND HIGHER TEMPERATURES ON SATURDAY AND SUNDAY WILL ALSO CONTRIBUTE TO THE HIGH FIRE GROWTH POTENTIAL. $$ SMALL
000 WWUS86 KSGX 030500 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1000 PM PDT FRI NOV 2 2007 ...RED FLAG WARNING IN EFFECT LATE TONIGHT THROUGH SUNDAY FOR ALL OF THE MOUNTAINS AND INLAND VALLEYS MAINLY FOR LOW HUMIDITIES... .HIGH PRESSURE DEVELOPING IN THE GREAT BASIN WILL BRING VERY DRY CONDITIONS TO THE AREA...AND LOCALLY GUSTY OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS. THE NORTHEAST TO EAST WINDS WILL MAINLY OCCUR LATE TONIGHT AND SATURDAY...THEN WEAKEN THROUGH SUNDAY. THIS WIND EVENT WILL BE MUCH WEAKER...SHORT LIVED AND MORE LOCALIZED THAN DURING THE RECENT MAJOR FIRE OUTBREAK. RELATIVE HUMIDITIES WILL DECREASE TO AROUND 10 PERCENT BEFORE NOON SATURDAY AND COULD REMAIN AT THOSE LEVELS FOR UP TO 10 HOURS. EXPECT POOR HUMIDITY RECOVERY FOR SATURDAY NIGHT...AND LOW HUMIDITIES WILL CONTINUE ALL DAY ON SUNDAY. CAZ248-250-255>258-031300- /O.CON.KSGX.FW.W.0015.071103T1000Z-071105T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 1000 PM PDT FRI NOV 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM PDT SATURDAY TO 8 PM PST SUNDAY... THE PRIMARY REASON FOR THE RED FLAG WARNING IS THE LOW HUMIDITIES...LOWERING TO 10 PERCENT IN SOME AREAS FOR POTENTIALLY LONG DURATIONS THROUGH SUNDAY. HOWEVER...LOCAL NORTHEAST WINDS WILL OCCUR LATE TONIGHT INTO SATURDAY...THEN DROP OFF LATE SATURDAY. THE WINDS WILL BE 15 TO 25 MPH THROUGH AND BELOW PASSES AND CANYONS WITH LOCAL GUSTS 35 TO 45 MPH. WINDS WILL BE STRONGEST SATURDAY MORNING...BELOW THE CAJON PASS AND IN THE FOOTHILL CANYONS OF THE SANTA ANA MOUNTAINS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO A HIGH FIRE GROWTH POTENTIAL. BREEZY CONDITIONS ON SATURDAY AND HIGHER TEMPERATURES ON SATURDAY AND SUNDAY WILL ALSO CONTRIBUTE TO THE HIGH FIRE GROWTH POTENTIAL. $$ MAXWELL
000 WWUS86 KSGX 031317 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 617 AM PDT SAT NOV 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PST SUNDAY FOR ALL OF THE MOUNTAINS AND INLAND VALLEYS MAINLY FOR LOW HUMIDITIES... .HIGH PRESSURE DEVELOPING IN THE GREAT BASIN WILL BRING VERY DRY CONDITIONS TO THE MOUNTAINS...FOOTHILLS AND INLAND VALLEYS THIS WEEKEND...WITH LOCALLY GUSTY OFFSHORE WINDS MAINLY THROUGH AND BELOW THE PASSES AND CANYONS. WIND GUSTS FROM 30 TO 45 MPH WILL OCCUR NEAR PASSES AND CANYONS TODAY...STRONGEST NEAR CAJON PASS AND THE SANTA ANA FOOTHILL CANYONS...THEN WINDS WILL WEAKEN BY TONIGHT THROUGH SUNDAY. WINDS WILL BE MUCH WEAKER...SHORTER LIVED AND MORE LOCALIZED THAN THE EVENT 2 WEEKENDS AGO. RELATIVE HUMIDITIES WILL DECREASE TO AROUND 10 PERCENT TODAY...WITH GENERALLY POOR HUMIDITY RECOVERY TONIGHT...AND LOW HUMIDITIES WILL CONTINUE ON SUNDAY. CAZ248-250-255>258-032130- /O.CON.KSGX.FW.W.0015.000000T0000Z-071105T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 617 AM PDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO A HIGH FIRE GROWTH POTENTIAL. BREEZY CONDITIONS TODAY NEAR THE CANYONS AND PASSES...AND HIGHER TEMPERATURES WILL ALSO CONTRIBUTE TO THE HIGH FIRE GROWTH POTENTIAL. $$
000 WWUS86 KSGX 032102 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 202 PM PDT SAT NOV 3 2007 ...RED FLAG WARNING IS CANCELLED... .OFFSHORE FLOW HAS BROUGHT VERY LOW RELATIVE HUMIDITIES TO THE MOUNTAINS AND VALLEYS TODAY...BUT THEY WILL NOT STAY LOW FOR A LONG TIME. IT WILL BE DRY AGAIN SUNDAY...BUT NOT DRY ENOUGH FOR LONG ENOUGH TO SUPPORT A RED FLAG WARNING. ALSO...LOCAL WINDS WILL DECREASE LATE THIS AFTERNOON AND EVENING AND ARE NOT EXPECTED TO BE STRONG THROUGH SUNDAY. CAZ248-250-255>258-032215- /O.CAN.KSGX.FW.W.0015.000000T0000Z-071105T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 202 PM PDT SAT NOV 3 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED FLAG WARNING. $$ MM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Nov 1, 9:30 AM PDT, 3 hours 56 minutes earlier.
Area forecast discussion, Nov 1, 9:30 AM PDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT THU NOV 1 2007 .SYNOPSIS...FAIR WEATHER IS EXPECTED TODAY AS HIGH PRESSURE BUILDS ACROSS THE REGION. WEAK ONSHORE FLOW AND A SHALLOW MARINE LAYER WILL BRING LOW CLOUDS AND FOG TO THE COASTAL AREAS TONIGHT AND FRIDAY MORNING. OFFSHORE FLOW WILL DEVELOP FRIDAY NIGHT AND SATURDAY AND BRING LOCALLY GUSTY WINDS THROUGH PASSES AND CANYONS...LOW HUMIDITIES AND WARMER WEATHER. THE WINDS WILL DIMINISH BY SUNDAY...AND DRY FAIR WEATHER WILL DOMINATE EARLY NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... A DEEPER MARINE LAYER THIS MORNING ALLOWED THE CLOUDS TO GET INTO PARTS OF THE INLAND VALLEYS THIS MORNING...BUT THE DAY WILL BE FAIR AFTER THE BURNOFF. AN UPPER RIDGE WILL CONTINUE TO AMPLIFY ALONG THE WEST COAST...BUT WITH A WEAK HANGBACK TROUGH OVER SOCAL. THE BUILDING HIGH WILL SQUASH THE MARINE LAYER A BIT FOR TONIGHT AND FRI MORNING SO THE CLOUDS AND FOG WILL BE LESS EXTENSIVE. OFFSHORE PRESSURE GRADIENTS START TO FORM FRI AND REACH MAXIMUM STEEPNESS SAT MORNING. THESE GRADIENTS ALONE WILL PRODUCE DRY BREEZY WINDS ESPECIALLY IN THE FAVORED LOCATIONS LIKE THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS. THIS COMPONENT WILL BE THE ONLY DRIVING FORCE SINCE THE FLOW ALOFT IS VERY WEAK AND THERE IS LITTLE OR NO THERMAL GRADIENT TO HELP PUSH THE WINDS. THE DRY AIR IS THE REASON FOR THE FIRE WEATHER WATCH AND NOT THE WINDS SINCE THEY WILL NOT BE VERY STRONG...WIDESPREAD OR LONG LASTING...EXCEPT IN A COUPLE ISOLATED LOCATIONS. THE WEST COAST UPPER RIDGE AND OFFSHORE FLOW WILL DOMINATE THE WEATHER AT LEAST THROUGH NEXT WED...BUT WITH BRIEF WEAK ONSHORE FLOW DURING THE AFTERNOONS. THIS WILL ENSURE FAIR DRY WEATHER AND TEMPS A LITTLE ABOVE NORMAL. && .AVIATION... 011415Z...BASED ON THE 12Z NKX SOUNDING AND EARLY MORNING MDCRS SOUNDINGS THE MARINE LAYER DEPTH WAS AROUND 1700 FEET MSL. STRATUS WITH BASES AROUND 1200 FEET MSL SHOULD CLEAR TO THE COAST BETWEEN 16Z AND 18Z THIS MORNING. STRATUS SHOULD PUSH BACK ONTO THE COAST BY SUNSET AND INLAND DURING THE EVENING REACHING THE INLAND VALLEY AREAS BY MIDNIGHT. STRATUS IS NOT EXPECTED TO REACH THE KONT AREA TONIGHT BUT SOME RADIATION FOG COULD DEVELOP IN THE VICINITY...ESPECIALLY AROUND KCNO. A LITTLE EARLIER CLEARING IS EXPECTED FRIDAY MORNING. ABOVE THE MARINE LAYER...VFR CONDITIONS WITH A MOSTLY CLEAR SKY AND UNRESTRICTED VISIBILITIES SHOULD CONTINUE THROUGH FRIDAY. FOR SATURDAY...A DEVELOPING OFFSHORE FLOW SHOULD BRING SOME GUSTY NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS WITH ASSOCIATED UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR...ESPECIALLY IN THE VICINITY OF KONT. && .SGX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR LATE FRIDAY NIGHT THROUGH SUNDAY IN THE MOUNTAINS AND VALLEYS...SEE LAXRFWSGX. RIP CURRENT POTENTIAL...HIGH. VERY STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS ARE EXPECTED...SEE LAXSRFSGX. && PUBLIC...MM AVIATION...HORTON
Hazardous weather outlook, Oct 31, 2:00 PM PDT, 23 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 200 PM PDT WED OCT 31 2007 CAZ042-043-048-050-055>058-060>062-011200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 200 PM PDT WED OCT 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT LATE FRIDAY NIGHT AND SATURDAY. A WEAK SANTA ANA WIND CONDITION WILL OCCUR FRIDAY NIGHT AND SATURDAY. WINDS ARE EXPECTED TO BE MOSTLY MODERATE...WITH MAXIMUM GUSTS TO AROUND 40 MPH THROUGH WINDIEST PASSES AND CANYONS. HUMIDITIES WILL BE LOW AND ARE EXPECTED TO DROP LOCALLY TO BELOW 10 PERCENT INLAND. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MM
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.